# SDR MYWA201202160020

- Difficulty date: February 16, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 29,757 hours, 10,792 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED DURING FLIGHT DECK RECALL.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE PROCEDURES IAW FIM 21-62 TASK 801, NO FAULTS NOTED.
